# SDR SWAA2021092210391

- Difficulty date: August 24, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS540 BETWEEN BL0 TO RBL24 AT PASSENGER CABIN ; 2021-392083 / [10] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS540 BETWEEN BL0 TO RBL24 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 2 REV. B.; [11] COMPLETED TASK CARD WITH STEP 10 RII
